Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minibex_2007

Will 10mg do anything???

Recommended Posts

Hi guys

I have been on Accutane for 2 and a half months now. 1 month at 40mg a day and the rest at 20mg a day. My derm lowered my dose because 40mg was making my lips so dry that they bled and my hand eczema was getting really bad. Also, I was getting quite a bit of Taneburn on 40mg and my nose was swelling. Once I lowered my dose the nasal swelling and eczema disappeared but my skin is still very blotchy and red around my T-zone, nose and chin.

My derm has suggested lowering my dose to 10mg a day to help with redness, but does anyone know whether 10mg will actually do anything???

I am so annoyed as 40mg was really helping my skin but I just couldn't handle the side effects, so I am hoping 10mg will help my skin without making me red.

Please give me your advice I am feeling so low about my skin at the moment, I would do anything to get my flawless skin back.

xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×